# SDR ASMF200804005

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 42,328 hours, 29,277 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936907615
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LT HYDRAULIC PUMP WITH FAILURE. MAINTENANCE CHECKED THE LT SYSTEM AND DETECTED A HYDRAULIC LEAK IN THE REVERSE CONTROL VALVE LINE. THE HYDRAULIC LINE WAS REPLACED BY A FLEXIBLE LINE IAW MM 12-13-01 AND HYDRAULIC PUMP WAS REPLACED IAW MM 29-11-11, TESTED CORRECT. DURING OVERNIGHT CHECK, THE LT FLEXIBLE LINE, FILTER AND WATER SEPARATORS WERE REPLACED AND PNEUMATIC SYSTEM DUCTS WERE CLEANED, TESTED CORRECT IAW MM 29-10-05 AND 29-01-02.
